MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 POSITIONING GUIDE POST; INSTRUMENT, HIP

ZIMMER BIOMET, INC. G7 POSITIONING GUIDE POST; INSTRUMENT, HIP
Model Number N/A
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the holding pin for acetabular cup alignment tool is cross threaded.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10: (b)(4).Item name g7 positioning guide rod lot # 287566637 g2: foreign: canada the product has been received by zimmer biomet.The investigation is currently in process.Once the investigation has been completed, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4 g3 g6 h2 h6 h11 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.Unable to confirm the event if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;d9;g3;h2;h3;h6;h10 the product was returned and evaluated.Visual examination of the returned product identified the rod had scuffing along the shaft and damage to the first thread.The post had scuffing in two locations.The threads of the post have been damaged to the length of the hole.The rod was returned inside of the post and was able to be removed, reinserted, and threaded in by hand.Root cause unchanged.It is unknown if the devices were damaged prior to the reported event or during this one.The devices were able to be separated and re-inserted.This complaint cannot be confirmed.The devices were able to be separated and re-inserted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
G7 POSITIONING GUIDE POST
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19591569
Report Number0001825034-2024-01664
Device Sequence Number11591890
Product Code LXH
UDI-Device Identifier00887868468759
UDI-Public(01)00887868468759(11)220802(10)ZB7175657
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110018823
Device Lot NumberZB7175657
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by Manufacturer11/18/2024
07/02/2025
Initial Report FDA Received Date06/23/2024
Supplement Report FDA Received Date11/25/2024
07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H11.
Patient SexUnknown